欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  11 篇文章
     
     
 
Bipartite Threshold Multi-Secret Sharing Scheme Based on Hypersphere

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 207-220
       
 
Solution of a Nonlinear Delay Differential Equation Using Adomian Decomposition Method with Accelerated Formula of Adomian Polynomial

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 221-233
       
 
On the High-Order Quasi Exactly Solvable Differential Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 234-250
       
 
Extrapolation of GLMs with IRKS Property to Solve the Ordinary Differential Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 251-260
       
 
Imaging Applications with Variable Projections

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 261-281
       
 
Quadrature Rules for Functions with a Mid-Point Logarithmic Singularity in the Boundary Element Method Based on the <i>x = t<sup>p</sup></i> Substitution

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 282-301
       
 
Robust Estimation of the Normal-Distribution Parameters by Use of Structural Partitioning-Perobls D Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 302-316
       
 
The Solitary Wave Solutions of Important Model in Particle Physics and Engineering According to Two Different Techniques

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 317-327
       
 
Review on the Current Stochastic Numerical Methods for Econometric Analysis

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 328-347
       
 
On Vehicle Routing Problems (VRP) with a Focus on Multiple Priorities

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 9 Issue: 4 Page: 348-357